全部文献期刊会议图书|学者科研项目
中外文文献  中文文献  外文文献
作者:A. M. Denisov
来源:[J].Differential Equations(IF 0.42), 2017, Vol.53 (9), pp.1114-1120
摘要:We consider the inverse problem for a functional-differential equation in which the delay function and a function occurring in the source are unknown. The values of the solution and its derivative at x = 0 are given as additional information. We derive a system of nonlinear integ...
作者:B. Kh. Turmetov
来源:[J].Differential Equations(IF 0.42), 2017, Vol.53 (3), pp.333-344
摘要:We study the properties of fractional integro-differential operators. As an application, we analyze the solvability of some boundary value problems for the inhomogeneous polyharmonic equation in the unit ball. These problems generalize the Dirichlet and Neumann problems to the ca...
作者:A. S. Platonov , S. G. Krasovskii
来源:[J].Differential Equations(IF 0.42), 2017, Vol.53 (10), pp.1254-1261
摘要:For any positive integers n ≥ 1 and m ≥ 2, we give a constructive proof of the existence of linear n-dimensional Pfaff systems with m-dimensional time and with infinitely differentiable coefficient matrices such that the characteristic and lower characteristic sets of these ...
作者:P. P. Matus , D. B. Poliakov
来源:[J].Differential Equations(IF 0.42), 2017, Vol.53 (7), pp.964-973
摘要:For a linearized finite-difference scheme approximating the Dirichlet problem for a multidimensional quasilinear parabolic equation with unbounded nonlinearity, we establish pointwise two-sided solution estimates consistent with similar estimates for the differential problem. The...
作者:T. G. Sukacheva , A. O. Kondyukov
来源:[J].Differential Equations(IF 0.42), 2017, Vol.53 (8), pp.1054-1061
摘要:We describe the phase space of the first initial–boundary value problem for a system of partial differential equations modeling the motion of an incompressible viscoelastic Kelvin–Voigt fluid of nonzero order in the Earth magnetic field. In the framework of the theory of sem...
作者:L. A. Alexeyeva
来源:[J].Differential Equations(IF 0.42), 2017, Vol.53 (3), pp.317-332
摘要:We consider a transport boundary value problem for an isotropic elastic medium bounded by a cylindrical surface of arbitrary cross-section and subjected to supersonic transport loads. We pose the corresponding hyperbolic boundary value problem and prove the uniqueness of the solu...
作者:A. N. Zarubin
来源:[J].Differential Equations(IF 0.42), 2017, Vol.53 (8), pp.1035-1044
摘要:We study a boundary value problem for a nonlinear equation of mixed type with the Lavrent’ev–Bitsadze operator in the principal part and with functional delay and advance in lower-order terms. The general solution of the equation is constructed. The problem is uniquely solva...
作者:R. K. Romanovskii , Yu. A. Medvedev
来源:[J].Differential Equations(IF 0.42), 2017, Vol.53 (3), pp.345-351
摘要:We consider a mixed problem in a half-strip for a hyperbolic system with one space variable and with constant coefficients. The control problem is to find boundary conditions ensuring that the system has a given state vector at a given instant of time. We study whether the proble...
作者:V. V. Gorodetskii , A. A. Shirokovskikh
来源:[J].Differential Equations(IF 0.42), 2017, Vol.53 (5), pp.630-645
摘要:We prove the well-posed solvability of a nonlocal time-multipoint problem for evolution equations with pseudodifferential operators with analytic symbols and initial condition in the space of distributions of the type W ′.
作者:R. R. Ashurov , K. T. Buvaev
来源:[J].Differential Equations(IF 0.42), 2017, Vol.53 (6), pp.745-755
摘要:We obtain sufficient conditions for the Riesz means of spectral expansions converge to the function to be expanded.

我们正在为您处理中,这可能需要一些时间,请稍等。

资源合作:cnki.scholar@cnki.net, +86-10-82896619   意见反馈:scholar@cnki.net

×